Next Article in Journal
Utilizing Empirical Bayes Estimation to Assess Reliability in Inverted Exponentiated Rayleigh Distribution with Progressive Hybrid Censored Medical Data
Previous Article in Journal
Orthogonal Families of Bicircular Quartics, Quadratic Differentials, and Edwards Normal Form

Order Article Reprints

Journal: Axioms, 2023
Volume: 12
Number: 871

Article: An Extended Hilbert-Type Inequality with Two Internal Variables Involving One Partial Sums
Authors: by Aizhen Wang and Bicheng Yang

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop